ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Задача Коши в классах Жевре для псевдодифференциальных операторов

Оганесян, Г. Р. and Ягджян, К. А. (1981) Задача Коши в классах Жевре для псевдодифференциальных операторов. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (2). pp. 131-149. ISSN 00002-3043

[img]
Preview
PDF
Download (2303Kb) | Preview
    Item Type: Article
    Additional Information: Կոշու խնդիրը Ժևրեյի դասերում պսևդոդիֆերենցիալ օպերատորների համար։ The Cauchy problem for pseudo-differential equations in the scale of Gevrey spaces.
    Uncontrolled Keywords: Հովհաննիսյան Գ. Ռ., Յաղջյան Կ. Հ., Hovhannisian G. R., Yagdjian K. H.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Dec 2012 11:25
    Last Modified: 20 Feb 2013 10:15
    URI: http://mathematics.asj-oa.am/id/eprint/1554

    Actions (login required)

    View Item